# SDR FDEA201505171529

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200342H
- Part serial: 000310
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS CONTACT DAMAGE, DENT APPROX 1.5" DIAMETER.  FINAL REPAIR DIMENSIONS 4.0" DIAMETER, DOUBLER, LOCATED 85.5" FROM MF STATION 300.38 & 21.5 FWD OF TE.  REPAIRED RT INBD FLAP UPPER SURFACE IAW SRM 51-70-10.
